# SDR DALA2015010500182

- Difficulty date: January 4, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT BS 324, CREASE BEAM AND FLOORBEAM CORRODED BY GALLEY ENTRANCE.  BLENDED CORROSION AND FOUND OUT OF LIMITS IAW SRM.  ACCOMPLISHED REPAIR IAW SRM. (1768931)
